# SDR UPS99228319

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EEL AT 6 ABC TO 9 ABC, 11 ABC, 13 ABC AND GALLEY INOP.  REMOVED AND REPLACED BATT PACKS FOR ALL LOCATIONS AS ABOVE, OPS CHECK OK FOR SERVICE.
